Burning on tip of Penis and urethura after Oral sex
My story is almost the same as another one recently posted here. Here is my story: On Jan 18 - I got drunk, and did something very stupid: I met with a prostitute and asked her to perform oral sex. Her mouth touched me for only an instant, and even though I was drunk, I made her put on a condom on. But, maybe it was too late?
I freaked, and went to urgent care and got tested and treated immediately (within 3 days) for gonorrhea and chlamydia. They gave me a shot (I don't know what), and I took Doxycycline 100mg 2X per day for 1 week. The tests came back negative.
About 4 weeks later, the burning starts. It's a sensitivity throughout the whole head, but especially painful right at the urethra. I see very small changes in the skin around urethra - wouldn't call them "bumps" or "blisters", but just areas of swollen/inflamed, slightly redder/purple skin. I was freaked out that it was Herpes or syphilis. I went to Urologist, and he said I'm fine, and that what he saw was basically normal skin, and it was mostly in my head -guilt syndrome. (If you keep looking for changes - you will see them, he said). I got a HSV1/2 test (kind of early at 4 1/2 weeks) and it came back negative. With a couple of days, I started to feel better.
Then, it came back. The pain and burning was increased, and seemed to travel down the urethra a bit (about half-way). I went back to Urologist, and he gave me 1 week of Cipro and did a urine culture. It turned out to be clear.
It seems that the intensity seems to come and go - on a daily basis (a 'good' day followed by a 'bad' day)
So, the next step he said was to treat me for a yeast/fungal infection with Clotrimazole - [something else, I forget what] - which is both an anti-fungal and steroid. (That's 4 days now). It's making me feel better - but not 100% yet. There is still some painful sensitivity at the tip near the urethra, but not the constant burning. Also, (likely with some of the burning reduced) I'm becoming more aware that my testicles ache, I feel like my groin area in general is tender, and it feels like I've pulled a muscle at the very top of my inner thigh/crotch area. Right now, my worry is that it is the steroid just making me feel better, but the anti-fungal is not fixing the root problem, and when I stop applying it, the burning is going to come back. (because it may not be fungal??) - Note that I do have what looks like a pretty thick white coat on my tongue - so maybe it *is* fungal. I guess I won't really know for sure until I get to the end of the 2 week treatment period.
I'm also not sleeping (or eating very much) and a nervous wreck at how I could be so stupid, and that I just cant tell my wife what a horrible thing I've done.
In the other (very similar) case, after the person got scoped, his Dr. diagnosed with prostatis, and put on 30 days of CIPRO. That sounds like a lot of CIPRO to me.
My Dr. said that with the negative urine culture and the 1 week of CIPRO, would rule out a prostate infection. Is this the same as ruling out prostatis? Is there something else that either he or I am missing? I just went yesterday (at 7.5 weeks out) for a full STD screen - hope to hear by Friday - when I will follow up with urologist.
What else can/should I do or ask? Any advice/guidance would be most appreciated.
While there's certainly some psychological component here - there's definitely a new physiological burning and pain - I assure you.
When you say "Don't see this as anything to do with a STD" - what does that mean? I think that I don't really understand what is meant by an "STD".
What I mean is that (in my limited perspective and understanding) - I was fine before I went and did something stupid (sexual). After I did something stupid, I now have this condition. Are you suggesting that the condition and stupid act are pure coincidence and unrelated?
Perhaps the STD screen (HIV / HSV 1/2 / Chlamydia / gonorrhea / syphilis / HEP b/c) comes back negative (fingers crossed). But if I got this as a result of a sexual activity, doesn't this make it an STD? And, if I got it because of that stupid thing I did, doesn't it run the risk that I could spread it to my wife if we have sex? Wouldn't that make it an STD also?
Do you have any other suggestions or questions I should ask my Dr. tomorrow?
Thanks so much for you help and education,
I appreciate your application of logic and reason to my emotional situation. I only wish that this burning were not real, and it's the coincidence in time that makes me fear it is somehow related to my stupidity.
But, even if it were only an instant (I have to admit I'm not sure exactly how long) - if her mouth were on me, and there was some disease that could be transferred - there isn't any real 5 second rule, is there?
Hope you are still around. My story is exactly the same and the course of treatment no different. Six different antibiotics back to back and then referred to a psychologist because it was "surely in my head".
At the end and after months of treatment I ran into an article about pelvis floor disfunction on how a contracted muscle (probably from a rough encounter and stress) could be guilty. Sure enough, after three weeks of therapy all went away. I had a muscle in spasm which was pinching the pudendal nerve.
I had similar symptoms for a few days. Oral and injected antibiotics for chlamydia and gohnoreeah did not help. All my tests came back negative. I tried topical neosporine 3x-5x daily and was seeing improvements within a day. Keep treating for 5-7 days. I did not have any visible symptoms except it was a bit red on the top of my penis. A lot of times skin infections can not be cleared by oral or injected antibiotics. Make sure to rub it on the entire head. Goodluck!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.